[Valeurs propres et estimations sous-elliptiques pour des opérateurs semi-classiques non-autoadjoints à caractéristiques doubles]
Nous décrivons le spectre et établissons des estimations de résolvante semi-classiques dans un voisinage de l’origine pour une classe d’opérateurs
For a class of non-selfadjoint
Keywords: non-selfadjoint operator, eigenvalue, resolvent estimate, subelliptic estimates, double characteristics, singular space, pseudodifferential calculus, Wick calculus, FBI transform, Grushin problem
Mot clés : Opérateurs non-autoadjoints, Valeurs propres, Estimations de résolvante, Estimations sous-elliptiques, Caractéristiques doubles, Espace singulier, Calcul pseudo-différentiel, Calcul de Wick, Transformation FBI, Problème de Grushin
@article{AIF_2013__63_3_985_0, author = {Hitrik, Michael and Pravda-Starov, Karel}, title = {Eigenvalues and subelliptic estimates for non-selfadjoint semiclassical operators with double characteristics}, journal = {Annales de l'Institut Fourier}, pages = {985--1032}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {63}, number = {3}, year = {2013}, doi = {10.5802/aif.2782}, zbl = {1292.35185}, mrnumber = {3137478}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2782/} }
TY - JOUR AU - Hitrik, Michael AU - Pravda-Starov, Karel TI - Eigenvalues and subelliptic estimates for non-selfadjoint semiclassical operators with double characteristics JO - Annales de l'Institut Fourier PY - 2013 SP - 985 EP - 1032 VL - 63 IS - 3 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2782/ DO - 10.5802/aif.2782 LA - en ID - AIF_2013__63_3_985_0 ER -
%0 Journal Article %A Hitrik, Michael %A Pravda-Starov, Karel %T Eigenvalues and subelliptic estimates for non-selfadjoint semiclassical operators with double characteristics %J Annales de l'Institut Fourier %D 2013 %P 985-1032 %V 63 %N 3 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2782/ %R 10.5802/aif.2782 %G en %F AIF_2013__63_3_985_0
Hitrik, Michael; Pravda-Starov, Karel. Eigenvalues and subelliptic estimates for non-selfadjoint semiclassical operators with double characteristics. Annales de l'Institut Fourier, Tome 63 (2013) no. 3, pp. 985-1032. doi : 10.5802/aif.2782. https://www.numdam.org/articles/10.5802/aif.2782/
[1] Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, CMLS, École Polytechnique (2008) (Ph.D. thesis)
[2] Pseudo-spectra of semiclassical (pseudo)differential operators, Comm. Pure Appl. Math., Volume 57 (2004), pp. 384-415 | DOI | MR | Zbl
[3] Spectral asymptotics in the semi-classical limit, Cambridge University Press, 1999 | MR | Zbl
[4] Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Math. Annalen, Volume 342 (2008), pp. 177-243 | DOI | MR | Zbl
[5] Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten laplacians, SLN, 1862, Springer Verlag, 2005 | MR | Zbl
[6] Semiclassical analysis for Harper’s equation. III. Cantor structure of the spectrum, Mem. Soc. Math. France (N.S.), Volume 39 (1989), pp. 1-124 | Numdam | MR | Zbl
[7] Spectra and semigroup smoothing for non-elliptic quadratic operators, Math. Ann., Volume 334 (2009), pp. 801-846 | DOI | MR | Zbl
[8] Semiclassical hypoelliptic estimates for non-selfadjoint operators with double characteristics, Comm. P.D.E., Volume 35 (2010), pp. 988-1028 | DOI | MR | Zbl
[9] Tunnel effect for Kramers-Fokker-Planck type operators, Ann. Henri Poincaré, Volume 9 (2008), pp. 209-274 | DOI | MR | Zbl
[10] Isotropic hypoellipticity and trend to equilibrium for the Fokker-Planck equation with a high degree potential, Arch. Ration. Mech. Anal., Volume 171 (2004), pp. 151-218 | DOI | MR | Zbl
[11] Semiclassical analysis for the Kramers-Fokker-Planck equation, Comm. PDE, Volume 30 (2005), pp. 689-760 | DOI | MR | Zbl
[12] The analysis of linear partial differential operators, I–IV, Springer-Verlag, 1985 | Zbl
[13] Symplectic classification of quadratic forms, and general Mehler formulas, Math. Z., Volume 219 (1995), pp. 413-449 | DOI | MR | Zbl
[14] The Wick calculus of pseudodifferential operators and some of its applications, Cubo Mat. Educ., Volume 5 (2003), pp. 213-236 | MR
[15] Some Facts About the Wick Calculus, Pseudo-differential operators. Quantization and signals (Lecture Notes in Mathematics), Volume 1949, Springer-Verlag, Berlin, 2008, pp. 135-174 | MR | Zbl
[16] Metrics on the phase space and non-selfadjoint pseudo-differential operators, Pseudo-Differential Operators. Theory and Applications, 3, Birkhäuser Verlag, Basel, 2010 | MR | Zbl
[17] Determinants of pseudodifferential operators and complex deformations of phase space, Methods Appl. Anal., Volume 9 (2002), pp. 177-237 | MR | Zbl
[18] A complete study of the pseudo-spectrum for the rotated harmonic oscillator, J. London Math. Soc., (2), Volume 73 (2006) no. 3, pp. 745-761 | DOI | MR | Zbl
[19] Contraction semigroups of elliptic quadratic differential operators, Math. Z., Volume 259 (2008), pp. 363-391 | DOI | MR | Zbl
[20] Subelliptic estimates for quadratic differential operators, American J. Math., Volume 133 (2011), pp. 39-89 | DOI | MR | Zbl
[21] Parametrices for pseudodifferential operators with multiple characteristics, Ark. för Matematik, Volume 12 (1974), pp. 85-130 | DOI | MR | Zbl
[22] Singularités analytiques microlocales (Astérisque), Volume 95, Soc. Math. France, Paris, 1982, pp. 1-166 | Numdam | MR | Zbl
[23] Function spaces associated to global I-Lagrangian manifolds, Structure of solutions of differential equations (1996) | MR | Zbl
[24] Resolvent estimates for non-selfadjoint operators via semi-groups, Around the research of Vladimir Maz’ya. III (Int. Math. Ser.), Volume 13, Springer, New York, 2010, pp. 359-384 | MR | Zbl
[25] Elementary linear algebra for advanced spectral problems, Ann. Inst. Fourier, Volume 57 (2007), pp. 2095-2141 | DOI | Numdam | MR | Zbl
Cité par Sources :